Skip to Main content Skip to Navigation
Journal articles

Existence of a type of optimal norm-conserving pseudopotentials for Kohn–Sham models

Eric Cancès 1, 2 Nahia Mourad 2
1 MATHERIALS - MATHematics for MatERIALS
Inria de Paris, CERMICS - Centre d'Enseignement et de Recherche en Mathématiques et Calcul Scientifique
Abstract : In this article, we clarify the mathematical framework underlying the construction of norm-conserving semilocal pseudopotentials for Kohn-Sham models, and prove the existence of optimal pseudopotentials for a family of optimality criteria. Most of our results are proved for the Hartree (also called reduced Hartree-Fock) model, obtained by setting the exchange-correlation energy to zero in the Kohn-Sham energy functional. Extensions to the Kohn-Sham LDA (local density approximation) model are discussed.
Document type :
Journal articles
Complete list of metadatas

Cited literature [28 references]  Display  Hide  Download

https://hal.inria.fr/hal-01139375
Contributor : Cances Eric <>
Submitted on : Saturday, April 4, 2015 - 4:26:02 PM
Last modification on : Friday, January 10, 2020 - 4:28:04 PM
Long-term archiving on: : Tuesday, April 18, 2017 - 10:55:10 AM

File

cances_mourad_pseudopotential....
Files produced by the author(s)

Identifiers

Collections

Citation

Eric Cancès, Nahia Mourad. Existence of a type of optimal norm-conserving pseudopotentials for Kohn–Sham models. Communications in Mathematical Sciences, International Press, 2016, 14 (5), pp.1315 - 1352. ⟨10.4310/CMS.2016.v14.n5.a6⟩. ⟨hal-01139375⟩

Share

Metrics

Record views

400

Files downloads

388